## **CIH Workshop 3: Asset Mapping** | June 28, 2023 | 6:30 – 8:00 PM

## Workshop Objectives:

- Review shared commitments about how we will interact
- Review workshop goals and agenda
- Cohort members develop in their ability to collaborate with one another and in their sense of shared commitment
- Self-selected members of the Cohort learn to lead asset mapping and grow in understanding of how community organizing can help drive stormwater management.
- Cohort members from the different cohort communities
  - Identify existing assets within their communities and
  - Strategize about how these assets can be the basis for their community's unique stormwater management approach.

## Workshop Schedule

| 6:10<br>pm | Facilitators<br>join webinar                              | <ul><li>Technical troubleshooting</li><li>Last-minute check-ins</li></ul>  | 15 mins. |
|------------|---|--|----------|
| 6:25<br>pm | Slide 2 - Start<br>webinar                                | <ul> <li>Admit and welcome participants to webinar</li> <li>Welcome slide</li> <li>Ask two people from the 21st to share what they enjoyed about last session</li> </ul>   | 10 mins  |
| 6:35<br>pm | Slides 3-4 -<br>Facilitator<br>intros + Set<br>guidelines | <ul> <li>Facilitator ID</li> <li>Zoom basics</li> <li>Slide of basic commitments</li> </ul>  | 1 min    |
| 6:38<br>pm | Slide 5-8 -<br>Overview of<br>workshop<br>approach        | 1. This is a less slide-based workshop - we are going to be more hands-on today, both engaging in asset mapping and learning how to lead asset mapping. We will be using jamboard and we will guide you through using this digital tool. | 1 min    |

|            |                                 | <ol> <li>Mario will help give context and shape to the information we will share.</li> <li>We will have breakout sessions where you can think about the specifics of your community, and then we will have opportunity to shareback with the broader group.</li> </ol>   |               |
|------------|---------------------------------|--|---------------|
| 6:40       | Slides 9-13 -                   | AssetMapping_Session3  | 5 mins.       |
| pm         | Asset<br>Mapping                | / 100ctmapping_0c0010110   | <i>5</i> mms. |
| 6:45       | Regional<br>Mapping<br>Exercise | Lead regional asset mapping. Choose grocery store questions.   | 5 mins        |
|            |                                 | Lead the JAM board for this; 2nd facilitator leads questions   |               |
|            |                                 | JAM Board: Staff asset map (for demonstration only).   |               |
| 6:50<br>pm | Introduce<br>breakout<br>group  | Introduces asset mapping for each municipality.  Breakout by the municipality. According to original breakout groups   | 2 minutes     |
|            |                                 | Facilitator notes:  1) add time flags - 30 mins left, 20 mins, 10 mins, 5 mins 2) Facilitators, introduce yourselves and your role 3) Only facilitators should have access to jamboard 4) One facilitator should share screen to show jamboard 5) Stickies should include: - an address or intersection - discussion context, if any 6) You can add stickies that are not in your municipality 7) Can also add intangible assets 8) Go back and forth between google and jamboard for clarity of the map. Do not need to map the exact location 9) Make sure to get a few assets mapped before the breakout session ends  Message to send to breakout rooms:  Step 1, STICKIES: Start with first category (Schools). Review stickies already in that category with group. Ask questions related to that category. Place new stickies in the category, if any. Get low-hanging fruit, then move on to the next category. Take about 3-4 minutes per category. |               |

|            |  | Step 2, MAP: Map five most valuable assets in each category. Remember: assets that are numbered have already been mapped.  Jamboard: Community Specific   |          |
|------------|--|---|----------|
| 6:52<br>pm | Breakout<br>session                                | Let Facilitators lead with question list\ Jamboard: Community Specific  | 45 mins. |
| 7:37<br>pm | Share back<br>and Introduce<br>Breakout<br>Room 2  | <ul> <li>Fun/Unexpected about the process?</li> <li>What did you notice?</li> <li>Questions/concerns?</li> <li>Rachel introduces flood hazards map and breakout room 2 (same breakouts)         <ul> <li>Ashley change out basemap for flood map</li> </ul> </li> </ul> | 6 mins.  |
| 7:43<br>pm | Breakout<br>Room 2 -<br>Introduce<br>Flood hazards | <ul> <li>Go over questions below and facilitator take notes on discussion on Slide 20 in Jamboard</li> <li>Questions:</li> <li>What flood-prone area has the most assets?</li> <li>How may these assets be used together to address flooding challenges?</li> </ul>     | 12 mins. |
| 7:55<br>pm | Wrap-up/Refle<br>ction                             | <ul> <li>Gratitude and thanks</li> <li>Reflection</li> <li>Next steps: Use these maps during capstone project; next session on municipal financing and planning</li> </ul>  | 5 min.   |
| 8:00<br>pm | End Webinar  |   |          |